# SDR AALA20050286

- Difficulty date: April 23, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EGRESS LIGHT INOPERATIVE AT ROW 20 AFT.  REPLACED BATTERY FOR EMERGENCY EGRESS LIGHT AT ROW 20 AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
